Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bumpy rashes on cheeks. Is it eczema? Used mometasone. Anxious. Help?

My daughter is 3 years old. She got some bumpy rashes on her cheeks when she was 2 years old. I went to GP several times in Dublin, Ireland regarding that. Doctors always said it is eczema . I have been using Aveeno Dermexa on her skin from last six months. I am not using any soap or any other oil on her face. I have not seen any improvement. Now along with the rashes, I can also see some dark pigmentation on both cheeks. Pimply rashes keep coming on her cheeks. Never saw it reducing any time from the time it started. I am afraid that it could be something more serious like steroid induced rosacea . She had facia eczema when she was a baby. I have applied .1% mometasone several times until she was 14-15 months. She was also on avamys nasal spray for 1 month when she was 18 months because of respiratory problems when we shifted to Ireland from India. Kindly help me. I am very anxious about her facial condition. Thank you.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think acne rosasea is not a condition in a child .it usually occurs in teenaage age group .i think it is only atopic is due to dry can be cured by daily application of moisteriser daily twice over the face and application of atonide ointment over the lesions can cure inflammatory hyperpigmentation can be cured by evion cream in the morning and night
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor